# SDR 08FDEA03198

- Difficulty date: July 31, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN SEAT TRACK AT FRAME 30, LBL 40 INCH HAS A BENT FLANGE.  REMOVED DAMAGED SEAT TRACK PER SRM 51-41-21.   LOCATED AND DRILLED TRACK PER SRM 53-10-16.  INSTALLED SEAT TRACK AND SPLICES PER SRM 51-41-02, SRM 53-10-16 AND DWG A53781911.  APPLIED CIC PER AMM 51-22-00-0.
